RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 4, Pages 855–866 (Mi izv2995)  

Decomposition into irreducible representations of a tensor product of two irreducible representations of the real Lorentz group (The case of two discrete series)

B. D. Romm


Full text: PDF file (870 kB)

Bibliographic databases:
Received: 08.07.1963

Citation: B. D. Romm, “Decomposition into irreducible representations of a tensor product of two irreducible representations of the real Lorentz group (The case of two discrete series)”, Izv. Akad. Nauk SSSR Ser. Mat., 28:4 (1964), 855–866

Citation in format AMSBIB
\Bibitem{Rom64}
\by B.~D.~Romm
\paper Decomposition into irreducible representations of a~tensor product of two irreducible representations of the real Lorentz group (The case of two discrete series)
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 4
\pages 855--866
\mathnet{http://mi.mathnet.ru/izv2995}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=169953}
\zmath{https://zbmath.org/?q=an:0178.16801}


Linking options:
  • http://mi.mathnet.ru/eng/izv2995
  • http://mi.mathnet.ru/eng/izv/v28/i4/p855

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:543
    Full text:144
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020